Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 56, NWS Fort Worth, TX

May 18, 2021Milam County, Texas

NWS Fort Worth, TX issued this river flood warning at May 18, 2021, 2:38 PM CDT for Milam County, Texas. It took effect at May 20, 2021, 10:57 AM CDT. It was in force for 63 hr.

The area

The outline as issued.

The facts

Issued
May 18, 2021, 2:38 PM CDT (19:38 UTC)
In effect from
May 20, 2021, 10:57 AM CDT
Expired
May 23, 2021, 2:21 AM CDT
In force
63 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
Moderate

County Milam County, TX

The radar

The Ft Hood radar (KGRK), 31 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little River near Rockdale (RLRT2). The gauge peaked at 11.69 ft at May 24, 2021, 2:00 AM CDT.

actionminormoderate10203005/1805/1905/2005/2105/2205/2305/24
Action stage
27 ft
Minor stage
30 ft
Moderate stage
33 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08106350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

510 
WGUS44 KFWD 181938
FLWFWD

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Fort Worth TX
238 PM CDT Tue May 18 2021

...The National Weather Service in Fort Worth TX has issued a Flood 
Warning for the following rivers in Texas...

  Little River Near Rockdale affecting Milam County.

  Little River At Cameron affecting Milam County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

&&

Additional information is available at www.weather.gov/fwd.


TXC331-191345-
/O.NEW.KFWD.FL.W.0056.210520T1557Z-210523T0721Z/
/RLRT2.2.ER.210520T1557Z.210521T1200Z.210522T1920Z.NO/
238 PM CDT Tue May 18 2021

The National Weather Service in Fort Worth has issued a

* Flood Warning for
  the Little River Near Rockdale.
* From Thursday morning to late Saturday night.
* At 2:15 PM CDT Tuesday the stage was 6.6 feet.
* Flood stage is 30.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  Thursday morning to a crest of 34.1 feet Friday morning. It will 
  then fall below flood stage early Saturday afternoon.
* Impact...At 34.0 feet, Moderate lowland flooding is expected with 
  water on the lower docks and steps of the Alcoa pumping plant.


&&

LAT...LON 3078 9707 3083 9707 3074 9696 3071 9703
      3075 9715

$$

TXC331-191345-
/O.NEW.KFWD.FL.W.0057.210520T2100Z-210523T0810Z/
/CMNT2.2.ER.210520T2100Z.210521T1800Z.210522T2009Z.NO/
238 PM CDT Tue May 18 2021

The National Weather Service in Fort Worth has issued a

* Flood Warning for
  the Little River At Cameron.
* From Thursday afternoon to late Saturday night.
* At 2:15 PM CDT Tuesday the stage was 4.1 feet.
* Flood stage is 30.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  Thursday afternoon to a crest of 34.0 feet early Friday afternoon. 
  It will then fall below flood stage Saturday afternoon.
* Impact...At 34.0 feet, Moderate lowland flooding is expected with 
  some minor flood problems expected. Some rural roads will flooded.


&&

LAT...LON 3078 9707 3091 9698 3088 9686 3074 9696

$$

Schroeder
1 follow-up statement
148 
WGUS84 KFWD 190136
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
836 PM CDT Tue May 18 2021

...The Flood Warning is extended for the following rivers in Texas...

  Navasota River Near Easterly affecting Robertson and Leon 
  Counties.

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Little River Near Rockdale affecting Milam County.

  Little River At Cameron affecting Milam County.

...The Flood Warning continues for the following rivers in Texas...

  Navasota River Above Groesbeck affecting Limestone County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

&&

Additional information is available at www.weather.gov/fwd.


TXC331-190245-
/O.CAN.KFWD.FL.W.0056.210520T1557Z-210519T0136Z/
/RLRT2.2.ER.210520T1557Z.210521T1200Z.210522T1920Z.NO/
836 PM CDT Tue May 18 2021

...The Flood Warning for the Little River Near Rockdale has been 
cancelled...

The Flood Warning is cancelled for
  the Little River Near Rockdale.
* At 7:15 PM CDT Tuesday the stage was 6.5 feet.
* Flood stage is 30.0 feet.
* Forecast...The river is expected to rise to a crest of 28.7 feet 
  early Friday morning.


&&

LAT...LON 3078 9707 3083 9707 3074 9696 3071 9703
      3075 9715

$$

TXC331-190245-
/O.CAN.KFWD.FL.W.0057.210520T2100Z-210519T0136Z/
/CMNT2.2.ER.210520T2100Z.210521T1800Z.210522T2009Z.NO/
836 PM CDT Tue May 18 2021

...The Flood Warning for the Little River At Cameron has been 
cancelled...

The Flood Warning is cancelled for
  the Little River At Cameron.
* At 7:15 PM CDT Tuesday the stage was 3.8 feet.
* Flood stage is 30.0 feet.
* Forecast...The river is expected to rise to a crest of 28.2 feet 
  Friday evening.


&&

LAT...LON 3078 9707 3091 9698 3088 9686 3074 9696

$$

TXC293-191945-
/O.EXT.KFWD.FL.W.0052.210519T1948Z-210522T1440Z/
/GRST2.2.ER.210519T1948Z.210521T0000Z.210522T0240Z.NO/
836 PM CDT Tue May 18 2021

...The Flood Warning is now in effect until late Saturday morning...

The Flood Warning continues for
  the Navasota River Above Groesbeck.
* From Wednesday afternoon to Saturday morning.
* At 8:15 PM CDT Tuesday the stage was 2.5 feet.
* Flood stage is 7.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  tomorrow afternoon to a crest of 10.5 feet Thursday evening. It 
  will then fall below flood stage late Friday evening.
* Impact...At 10.0 feet, Moderate overbank flow is expected, with 
  flooding occurring along the left bank.


&&

LAT...LON 3166 9652 3154 9641 3151 9652 3162 9663

$$

TXC289-395-191945-
/O.EXT.KFWD.FL.W.0053.210520T0000Z-210524T0936Z/
/EAST2.1.ER.210520T0000Z.210521T1200Z.210523T2136Z.NO/
836 PM CDT Tue May 18 2021

...The Flood Warning is now in effect until early Monday morning...

The Flood Warning continues for
  the Navasota River Near Easterly.
* From Wednesday evening to late Sunday night.
* At 8:00 PM CDT Tuesday the stage was 9.9 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow evening to a crest of 22.4 feet Friday morning. It will 
  then fall below flood stage Sunday afternoon.
* Impact...At 23.0 feet, Moderate lowland flooding below Easterly is 
  expected.


&&

LAT...LON 3132 9626 3105 9619 3102 9631 3132 9638

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at May 18, 1:28 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, May 18, 1:28 PM CDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
128 PM CDT Tue May 18 2021

...New Short Term, Aviation...

.SHORT TERM... /NEW/
/Through Wednesday/

A well-defined mid-level closed low continues to spin across the
Southern Rockies this afternoon. Two distinct regions of ascent
can be noted on GOES water vapor channel imagery. The first is
moving across North TX, leading to the area of convection along a
line from Bowie to McKinney to Athens. The second is located
across the Edwards Plateau with intense convection already
underway over Kerr, Bandera, and Medina Counties. These two
convective regimes are occurring on either side of a pronounced
outflow boundary left over from last night's convection. This
elongated outflow boundary was analyzed at 15Z along a line from
Sonora to Temple to Tyler. The cool sector north of this outflow
boundary is characterized by dewpoints in the lower 60s, with
dewpoints in the upper 60s to the south.

The northern area of convection will continue to track towards the
northeast. The overall severe weather threat should be low in
these areas as surface-based instability is almost non-existent.
Some MUCAPE is available however owing to mid-level lapse rates
exceeding 7 C/km. Indeed, some of the stronger convective elements
have been associated with reports of pea to dime size hail. To the
southwest, the burgeoning convection across the Edwards Plateau is
forecast to move northeast over the next several hours. Backward-
propagating Corfidi vectors suggest that this convection could
make a run at far southern portions of the FWD CWA. Latest
mesoanalysis shows SBCAPE values in excess of 2000 J/kg
immediately south of the outflow boundary, with the instability
further evidenced by agitated Cu that has been developing over the
past hour or so. Any thunderstorms that remain south of the
outflow boundary will have the potential to become severe with
large hail and damaging wind gusts being the primary hazards. A
few tornadoes may also be possible, particularly if any of the
more intense updrafts are able to tilt and stretch the strong
horizontal vorticity that may exist near the outflow boundary. One
caveat is recent visible satellite imagery shows that this outflow
boundary is beginning to surge southeastward. This may end up
closing the window on any severe weather potential in Central TX
if the outflow boundary is able to exit to the southeast prior to
the arrival of convection from the southwest.

Heavy rainfall will continue to be a threat as well. While
poleward moisture transport is being impeded somewhat by an
extensive MCS along the TX Gulf Coast (as evidenced by PWAT values
of only around 1.3" on the 12Z FWD RAOB), rain gauge observations
have shown that the more intense convective elements are still
capable of rather impressive rainfall rates of up to 1"/hr. Given
the soil moisture levels across the region from recent heavy
rainfall, any additional heavy rainfall will quickly become runoff
leading to a flash flood threat. This will be particularly true
in urban areas where much of the ground is covered by impermeable
surfaces. For this reason, the Flash Flood Watch will be continued
through at least Wednesday morning. In addition to the flash
flood threat, mainstem river flooding will continue to be a
concern as well. Minor to moderate flooding is forecast along the
Trinity River, with minor flooding forecast along portions of the
Brazos River.

Convective coverage on Wednesday becomes much more uncertain as
there remains substantial disagreement across model forecasts.
Even the HREF paints an uncertain picture, but it does appear
likely that convection with heavy rain and thunderstorms will
occur somewhere in the FWD CWA during the day Wednesday. For now,
likely PoPs are being shown across most of the region, but this
will need to be fine-tuned as the eventual convective evolution
becomes more clear. Depending on where the heaviest convection is
expected on Wednesday, at least partial extensions in time may be
required for the Flash Flood Watch.

Godwin

&&

.LONG TERM... /Issued 310 AM CDT Tue May 18 2021/
/Wednesday Night Onward/

Wet and active weather will continue through the long-term period,
along with additional chances for heavy rainfall and flooding
through the end of the work week. Confidence in when and where
storms will occur each day isn't particularly high as models
remain in disagreement. Nonetheless, the best chances of rain will
likely be Wednesday night through Friday evening, with drier
weather possible over the weekend.

There is some indication a mid-level ridge will attempt to build
in from the east this weekend, shunting much of the precipitation
and Gulf moisture to our west. This would result in a drier
forecast late this weekend and early next week, with pleasant,
spring-time weather potentially making its return. However, the
upper-level ridge may remain just far enough east to allow for
the development of a few showers and thunderstorms. Therefore, low
PoPs have been maintained early next week across our west and
along the Red River.

A slight warm up is possible next week as more sunshine is
expected across the area. However, temperatures will likely remain
below average by late May standards. Low temperatures will be in
the 60s, with high temperatures peaking in the low to mid 80s.

Barnes

&&

.AVIATION... /NEW/
/18Z TAFs/

Widespread SHRA/TSRA continue across portions of North TX with
major impacts occurring to the Bonham arrival gate and northbound
and eastbound departures at this time. Convection is more
scattered to the south/southwest of the D10, with more limited
impacts occurring to the Glen Rose arrival gate. Scattered
SHRA/TSRA will continue through the afternoon, with an increase in
coverage possible 00Z-06Z. At least isolated to widely scattered
SHRA/TSRA look to continue beyond 06Z through the end of the TAF
period. CIGs will remain VFR outside of any convective elements,
but will lower to MVFR overnight. Winds are currently from the NW
at 5-10 KT, but should back over the next few hours, becoming SW-S
after 22Z.

Godwin

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    75  66  77  66  76 /  90  90  70  60  70
Waco                74  66  74  66  76 /  80 100  80  70  70
Paris               77  66  74  65  76 /  90  80  90  70  80
Denton              73  63  77  66  76 / 100  90  70  60  60
McKinney            76  66  76  65  77 / 100  90  80  70  70
Dallas              76  68  77  66  76 /  90  90  70  70  70
Terrell             78  66  77  65  77 /  90  90  80  70  80
Corsicana           77  67  75  65  76 /  80  80  90  70  80
Temple              73  66  73  65  75 /  80 100  90  60  60
Mineral Wells       71  63  76  64  75 /  90  80  40  40  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Wednesday morning for TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

&&
Hazardous weather outlook, May 18, 3:10 AM CDT, 11 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
310 AM CDT Tue May 18 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-190815-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
310 AM CDT Tue May 18 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
Widespread thunderstorms are expected today, some of which could be
severe. Additionally, heavy rainfall will likely result in flash
flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Thunderstorm chances will continue through the weekend. Additional
rounds of heavy rainfall may cause further flooding issues and
significant rises on area rivers through late this week. Additionally,
a few strong to severe thunderstorms may be possible.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

In the hours before

Local storm report, May 18, 11:49 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1149 AM CDT TUE MAY 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     TORNADO          2 ESE MAYPEARL          32.31N 96.98W
05/16/2021                   ELLIS              TX   NWS STORM SURVEY

            5/16 ELLIS COUNTY TORNADO NEAR MAYPEARL-
            VIDEO SHOWS A BRIEF TORNADO TRACKING ACROSS
            RURAL LAND NEAR THE INTERSECTION OF OLD
            MAYPEARL RD AND GREATHOUSE RD. NO DAMAGE WAS
            REPORTED WITH THIS TORNADO.

&&

JH
Local storm report, May 18, 11:55 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1155 AM CDT TUE MAY 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     TORNADO          6 NNE MAYPEARL          32.40N 96.96W
05/16/2021                   ELLIS              TX   NWS STORM SURVEY

            5/16 ELLIS COUNTY TORNADO NEAR SOUTH PRONG
            CREEK - VIDEO WAS OBTAINED OF A TORNADO EAST
            OF THE SHADOW CREEK PUMPKIN FARM. RADAR
            ESTIMATED THE CIRCULATION LOCATION NEAR FM
            875 AND SOUTH PRONG CREEK. NO DAMAGE WAS
            REPORTED OR FOUND WITH THIS TORNADO.

&&

JH
Local storm report, May 18, 12:00 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1200 PM CDT TUE MAY 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TORNADO          UNIVERSITY PARK         32.84N 96.80W
05/16/2021                   DALLAS             TX   NWS STORM SURVEY

            5/16 UNIVERSITY PARK TORNADO - A TORNADO
            DEVELOPED AT WILLIAMS PARK, CAUSING MAINLY
            DOWNED TREE BRANCHES. THE TORNADO THEN
            TRAVELED NORTHEAST INTO GOAR PARK, UPROOTING
            A LARGE TREE. SURVEILLANCE FOOTAGE FROM THE
            FIRE STATION SHOWS A CIRCULATION ON THE
            GROUND AS THE TORNADO CROSSED UNIVERSITY
            BLVD. AS THE TORNADO CROSSED TURTLE CREEK
            BLVD, MORE DAMAGE TO TREE LIMBS AND
            OCCASIONAL SHINGLE DAMAGE WAS OBSERVED.

&&

JH
Local storm report, May 18, 12:08 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1208 PM CDT TUE MAY 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TORNADO          3 NNE UNIVERSITY PARK   32.90N 96.78W
05/16/2021                   DALLAS             TX   NWS STORM SURVEY

            5/16 NORTHHAVEN TORNADO - THE SAME SUPERCELL
            THAT PRODUCED A TORNADO IN UNIVERSITY PARK
            PRODUCED ANOTHER TORNADO JUST NORTH OF ROYAL
            LN AND EAST OF ST MICHAELS DRIVE. THE FIRST
            SIGNS OF DAMAGE APPEARED ON LAVENDALE CIRCLE
            WITH A FEW UPROOTED SMALL TREES AND DOWNED
            TREE BRANCHES. THE TORNADO CONTINUED MOVING
            TO THE NORTHEAST, STRENGTHENING TO AN EF-1
            WITH 95 MPH WINDS. THE MAIN DAMAGE OCCURRED
            JUST WEST AND NORTH OF THE NORTH HAVEN
            GARDENS. A SINGLE-FAMILY HOME ON NORTHAVEN
            RD SUSTAINED THE WORST DAMAGE WITH A PARTIAL
            ROOF COLLAPSE. NORTHEAST OF THIS RESIDENCE,
            OCCASIONAL ROOF/SHINGLE DAMAGE AND DOWNED
            TREE BRANCHES WERE FOUND.

&&

JH
Special weather statement, May 18, 2:06 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
206 PM CDT Tue May 18 2021

TXZ095-106-107-181930-
Hopkins TX-Lamar TX-Delta TX-
206 PM CDT Tue May 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOPKINS...SOUTHEASTERN
LAMAR AND CENTRAL DELTA COUNTIES UNTIL 230 PM CDT...

At 206 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Cooper Lake Park South Sulphur to near Pleasant
Grove. Movement was east at 30 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

 Locations impacted include...
Sulphur Springs, Cooper, Como, Deport, Cooper Lake Park South
Sulphur, Cooper Lake Park Doctors Creek and Tira.

LAT...LON 3296 9547 3337 9570 3363 9532 3361 9531
      3296 9531
TIME...MOT...LOC 1906Z 271DEG 28KT 3330 9562 3298 9543

92
Special weather statement, May 18, 2:37 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Fort Worth TX
237 PM CDT Tue May 18 2021

TXZ095-106-107-182000-
Hopkins TX-Lamar TX-Delta TX-
237 PM CDT Tue May 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOPKINS...EASTERN LAMAR
AND NORTHEASTERN DELTA COUNTIES UNTIL 300 PM CDT...

At 237 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Paris to near Scroggins.
Movement was east at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

 Locations impacted include...
Paris, Blossom, Deport and Sun Valley.

LAT...LON 3297 9539 3380 9554 3386 9531 3298 9531
TIME...MOT...LOC 1937Z 263DEG 24KT 3374 9547 3295 9522

JLDunn

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 9:23 PM CDTSpecial Weather StatementFWDStephens, Young37 min
May 17, 10:01 PM CDTSpecial Weather StatementFWDStephens29 min
May 17, 10:21 PM CDTSpecial Weather StatementFWDEastland24 min
May 17, 10:44 PM CDTSpecial Weather StatementFWDEastland31 min
May 17, 11:13 PM CDTSpecial Weather StatementFWDErath32 min
May 18, 7:57 AM CDTAreal Flood AdvisoryFWDTarrant3 hr
May 18, 7:59 AM CDTSpecial Weather StatementFWDTarrant31 min
May 18, 8:25 AM CDTAreal Flood AdvisoryFWDPalo Pinto, Parker7 hr
May 18, 8:25 AM CDTRiver Flood WarningFWDLimestone24 hr
May 18, 8:25 AM CDTRiver Flood WarningFWDLeon, Robertson4 days
May 18, 8:36 AM CDTRiver Flood WarningFWDCollin4 days
May 18, 8:36 AM CDTRiver Flood WarningFWDAnderson, Freestone, Leon21 days
May 18, 8:59 AM CDTSpecial Weather StatementFWDWise31 min
May 18, 2:06 PM CDTSpecial Weather StatementFWDDelta, Hopkins24 min
May 18, 2:37 PM CDTSpecial Weather StatementFWDDelta23 min
May 18, 2:38 PM CDTRiver Flood WarningFWDMilam5 days
May 18, 2:44 PM CDTSpecial Weather StatementFWDFreestone31 min
May 18, 3:49 PM CDTAreal Flood AdvisoryFWDHenderson116 min

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.